# SDR 06FDEA1658

- Difficulty date: May 1, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- Aircraft time: 69,364 hours, 51,657 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION ATTACH FITTING MODIFICATION.  COMPLIED WITH EO 7-5710-7-2314D PT5 WINGS MLG TRUNNION ATTACH FITTING.
